TY - JOUR T1 - Approximate Solution of a Nonlinear Fractional-Order HIV Model Using Homotopy Analysis Method AU - Naik ,  Parvaiz Ahmad AU - Ghoreishi , Mohammad AU - Zu , Jian JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 52 EP - 84 PY - 2022 DA - 2022/03 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/20349.html KW - SEIR epidemic model, Caputo fractional derivative, Homotopy analysis method, Stability analysis, Basic reproduction number $\mathcal{R}_0$. AB -

In the present paper, we propose and analyze a nonlinear fractional-order SEIR (susceptible-exposed-infected-recovered) epidemic model to transmit HIV. The fixed points of the model and their stability results are obtained. Using the fractional derivatives, we relied on the Caputo fractional derivative. Further, we employed the homotopy analysis method (HAM) to get an approximate solution of the dynamic fractional derivatives of the model. The purpose of using HAM as a solution technique is its reliability, easy to handle, that utilizes a simple process to adjust and control the convergence region of the obtained infinite series solution. It uses an auxiliary parameter and allows to obtain a one-parametric family of explicit series solutions. Firstly, several $h$-curves are plotted to demonstrate the regions of convergence, then the residual and square residual errors are obtained for different values of these regions. In the end, numerical solutions are presented for various iterations to show the accuracy of the HAM. Besides, the convergence theorem of HAM is also proved. The obtained results show the effectiveness and strength of the applied HAM on the proposed fractional-order SEIR model. Also, from the sensitivity analysis results, it is seen that the parameters $\mu$ and $\sigma$ are more sensitive than $\epsilon$ and $\rho$ in disease transmission.